MAUDE Adverse Event Report: RESPIRONICS, INC TRILOGY 202; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC TRILOGY 202; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1040000
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 02/21/2018
Type of Reportable Event Malfunction
Event or Problem Description
A ventilator was returned to a third party service center for evaluation.There was no harm or injury reported.During the evaluation of the device at a third party service center, a "service required" code was found in the ventilator's downloaded error log.The device evaluation has not been completed.A follow-up report will be submitted when the investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported a ventilator service required alarm condition occurred.There was no harm or injury reported.Repeated attempts to have the device and components returned for evaluation and investigation were unsuccessful.The manufacturer believes they will be unable to gather additional information.The manufacturer is submitting a final report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.

Brand Name
TRILOGY 202
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC
1001 murry ridge lane
murrysville PA 15668
MDR Report Key7357053
Report Number2518422-2018-00707
Device Sequence Number16466706
Product Code CBK
UDI-Device Identifier00606959022096
UDI-Public00606959022096
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K093905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 02/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1040000
Device Catalogue Number1040000
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/28/2018
Supplement Date Received by Manufacturer07/16/2018
Initial Report FDA Received Date03/21/2018
Supplement Report FDA Received Date07/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1